Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

High levels of ESR, CRP, intense lower back pain radiating to buttocks, back of foot with occasional heaviness, numbness and tingling. Cause?

I had high levels of both Esr (76) and CRP (19), over the past 6months there has been terrible lower back pain sometimes going down my buttocks , the back of the leg to the foot. The leg also feels quite heavy at times. I am also noticing some numbness and tingling now. I know I do not have Lupus or rheumatoid arthritis and seem t0 be a bit of a puzzle. What do you think is happening here. Deperate in pain
Asked On : Fri, 7 Sep 2012
Answers:  2 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
ESR CAN BE ALSO RAISE DUE INFECTION AND CRP DUE TO INFLAMMATION,THIS DOESNT MAKE ANY OF UR DIAGNOSIS CONFIRMED
U SHOULD GET INVESTIGATED PROPERLY
MRI LUMBAR SPINE WITH PELVIC SCREENING ,HLAB27,
Treatment-tab ultracet 1tab thrice a day

tab.rabeprazole 20mg once a day

Once u get investigated then further treatment can be planned
Answered: Fri, 7 Sep 2012
I find this answer helpful
Acupressure Specialist Dr. A.K.Sangal,M.D (Acu.&Mag.)'s  Response
place south pole of med. power magnet to lower back paining place for half an hour twice a day fo 15 days and report
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor